# SDR CALA2025071806704

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,109 hours, 29,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADB21506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING FWD EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED FUSE 4 ON BATTERY PACK M1695. OPS CHECK GOOD. REF AMM 33-51-06.
